American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 140 of 140 found      Go to page: 1 2 3 4 5

[120] Kirk E. Lancaster. Existence and nonexistence of radial limits of minimal surfaces . Proc. Amer. Math. Soc. 106 (1989) 757-762. MR 969523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Jeanne Trubek. Asymptotic behavior of solutions to $\Delta u+Ku\sp \sigma=0$ on ${\bf R}\sp n$ for $n\geq 3$ . Proc. Amer. Math. Soc. 106 (1989) 953-959. MR 987615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Tilak Bhattacharya. Radial symmetry of the first eigenfunction for the $p$-Laplacian in the ball . Proc. Amer. Math. Soc. 104 (1988) 169-174. MR 958061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Takaŝi Kusano, Ezzat S. Noussair and Charles A. Swanson. Existence of decaying entire solutions of a class of semilinear elliptic equations . Proc. Amer. Math. Soc. 104 (1988) 1141-1147. MR 929405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Jenn-Fang Hwang. Phragm\'en-Lindel\"of theorem for the minimal surface equation . Proc. Amer. Math. Soc. 104 (1988) 825-828. MR 964864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Juan J. Manfredi. $p$-harmonic functions in the plane . Proc. Amer. Math. Soc. 103 (1988) 473-479. MR 943069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Robert C. McOwen. Point singularities and conformal metrics on Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 222-224. MR 938672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Chang Shou Lin and Wei-Ming Ni. A counterexample to the nodal domain conjecture and a related semilinear equation . Proc. Amer. Math. Soc. 102 (1988) 271-277. MR 920985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] R. Jensen, P.-L. Lions and P. E. Souganidis. A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations . Proc. Amer. Math. Soc. 102 (1988) 975-978. MR 934877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Philip W. Schaefer. Some maximum principles in semilinear elliptic equations . Proc. Amer. Math. Soc. 98 (1986) 97-102. MR 848884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] William P. Ziemer. A Poincar\'e-type inequality for solutions of elliptic differential equations . Proc. Amer. Math. Soc. 97 (1986) 286-290. MR 835882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Kirk E. Lancaster. Nonexistence of some nonparametric surfaces of prescribed mean curvature . Proc. Amer. Math. Soc. 96 (1986) 187-188. MR 813836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Chris Cosner and Klaus Schmitt. A priori bounds for positive solutions of a semilinear elliptic equation . Proc. Amer. Math. Soc. 95 (1985) 47-50. MR 796444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Fang-Hua Lin. On the elliptic equation $D\sb i[a\sb {ij}(x)D\sb jU]-k(x)U+K(x)U\sp p=0$ . Proc. Amer. Math. Soc. 95 (1985) 219-226. MR 801327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Neil S. Trudinger. On an interpolation inequality and its applications to nonlinear elliptic equations . Proc. Amer. Math. Soc. 95 (1985) 73-78. MR 796449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Nichiro Kawano, Takaŝi Kusano and Manabu Naito. On the elliptic equation $\Delta u=\varphi (x)u\sp \gamma$ in ${\bf R}\sp 2$ . Proc. Amer. Math. Soc. 93 (1985) 73-78. MR 766530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Wei Ming Ni. On a singular elliptic equation . Proc. Amer. Math. Soc. 88 (1983) 614-616. MR 702285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] E. M. Harrell and B. Simon. Schr\"odinger operator methods in the study of a certain nonlinear P.D.E . Proc. Amer. Math. Soc. 88 (1983) 376-377. MR 695279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Charles V. Coffman. An alternate variational principle for $\Delta u-u+\mid u\mid \sp{r-1}{\rm sgn}\,u=0$ . Proc. Amer. Math. Soc. 87 (1983) 666-670. MR 687637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] H. Rhee. Spherically symmetric entire solutions of $\Delta \sp{p}u=f(u)$ . Proc. Amer. Math. Soc. 69 (1978) 355-356. MR 0481494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Peter Hess. On a unilateral problem associated with elliptic operators . Proc. Amer. Math. Soc. 39 (1973) 94-100. MR 0328336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 140 of 140 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia